# SDR SIMA200718001

- Difficulty date: June 28, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 8,091 hours, 7,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED ODOR NOTICED IN GALLEY AND ROW THREE, NO SMOKE NOTICED.  INSPECTED AIRCRAFT IN STANDARD OPERATIONAL CONFIGURATION WITH ALL PACKS ON RECERT FANS, LIGHTS AND AMENITIES OPERATING WITH NO DEFECTS NOTED.  PERFORMED FUNCTIONAL C CHECK FLIGHT WITH NO DISCREPANCIES.  RETURNED AIRCRAFT TO SERVICE.
